# SDR DALA2025082906405

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ELECTRICAL CONNECTORS SPOILER 2,3,4 AND 5 ACTUATOR OF ON LH WING.   REPLACED ELECTRICAL CONNECTORS SPOILER #2, 3, 4 AND 5 ACTUATOR OF LH WING AS PER AIRBUS ESPM 20-44-11. (1169860).
